Risk aversion and risk vulnerability in the continuous and discrete case

Saved in:
Bibliographic details
Volume: 35
Main Author: Bohner, Martin
Gelles, Gregory
Format: Journal Article
Language: English
Place of publication: Springer 2012
published in: Decisions in economics and finance Vol. 35; no. 1; pp. 1 - 28
Data of publication: 2012
ISSN: 1593-8883
1129-6569
EISSN: 1129-6569
Discipline: Economics
Social Sciences (General)
Series: Decisions in Economics and Finance
Subjects:
Online Access: Fulltext
Database: RePEc
RePEc IDEAS
Database information Databases - DBIS